MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Model Number 2307-74-012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the head of the proximal reaming guide internal rod broke off during impaction, the proximal reaming guide 12mm was attached to the reaming guide and internal rod when it broke, and the assembly cannot be disassembled.Two of the mating spikes on the locking screwdriver broke during screw insertion.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 patient code: no code available (3191) used to capture the prolonged surgery and insufficient information.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received stating that the surgery time was extended.The duration was only a couple of minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the investigation revealed the returned device could not be disassembled from the device assembly.The investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PROX REAMING GUIDE DIA 12 MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10540766
Report Number1818910-2020-20197
Device Sequence Number16286714
Product Code LXH
UDI-Device Identifier10603295116165
UDI-Public10603295116165
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-74-012
Device Catalogue Number230774012
Device Lot Number5259390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer09/17/2020
10/01/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date09/21/2020
10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1